# SDR ASAA2017030320003

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 40,047 hours, 11,938 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16561
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 18,594 hours, 5,477 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN LIGHT ILLUMINATED ON RECALL, EXTINGUISHED ON RESET.  ACFT GROUNDED.  VERIFIED DISCREPANCY NR 2 TEMP CONTROLLER SHOWS FLT DECK TEMP CONTROL VALVE FAULT ON BOTH & LAST FLIGHT BITE. REMOVED AND REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10. BITE TESTED AND LEAK CHECKED GOOD.
